Quadratic modules and the orthogonal group over polynomial rings

A. A. Suslin, V. I. Kopeiko

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

The following conjecture of Parimala is proved: Any quadratic space over a polynomial ring with coefficients from an algebraically closed field of characteristic different from 2 is extended from the coefficient field. In the case of an arbitrary field of characteristic different from 2, an analogous result is obtained for quadratic spaces whose Witt index is at least 2. Also proved are general cancellation theorems for quadratic modules and a stabilization theorem for the orthogonal group over arbitrary polynomial rings.

Original languageEnglish (US)
Pages (from-to)2665-2691
Number of pages27
JournalJournal of Soviet Mathematics
Volume20
Issue number6
DOIs
StatePublished - Dec 1 1982

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Quadratic modules and the orthogonal group over polynomial rings'. Together they form a unique fingerprint.

Cite this